# SDR MASA2014030830978

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 20,920 hours, 17,828 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD HEAT CAUTION IN FLIGHT.  MESSAGE CLEARED BUT HAD AN ELECTRICAL ODOR IN COCKPIT.
